# SDR SWAA2017091216230

- Difficulty date: August 22, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 55,927 hours, 32,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER CRACKED AT BS 663, LBL 28.  REPAIRED THE BARRIER IAW SRM.
